Editor-in-Chief: Girko, Vyacheslav
Managing Editor: Molchanov, S.
Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre
4 Issues per year
Mathematical Citation Quotient 2011: 0.14
Volume 21 (2013)
Volume 20 (2012)
Volume 19 (2011)
Volume 18 (2010)
Volume 17 (2009)
Volume 16 (2008)
Volume 15 (2007)
Volume 14 (2006)
Volume 13 (2005)
Volume 12 (2004)
Volume 11 (2003)
Volume 10 (2002)
Volume 9 (2001)
Volume 8 (2000)
Volume 7 (1999)
Volume 6 (1998)
Volume 5 (1997)
Volume 4 (1996)
Volume 3 (1995)
Volume 2 (1994)
Most Downloaded Articles
- On fractional derivatives of the local time of a symmetric stable process as a doubly indexed process by Ait Ouahra, Mohamed/ Kissami, Abdelghani and Ouahhabi, Hanae
- The relaxed optimal control problem of forward-backward stochastic doubly systems with Poisson jumps and its application to LQ problem by Chala, Adel
- The Kakutani–Hellinger affinity of processes of Itô processes driven by Poisson random measures by Hausenblas, Erika
- Large deviations for the backward stochastic differential equations by Kachanova, Irina A. and Makhno, Sergey Y.
Multi-step random iterations for approximating fixed points of asymptotically nonexpansive random operators in the intermediate sense
1Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah-711103, India.
2Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah-711103, India.
Citation Information: Random Operators and Stochastic Equations. Volume 17, Issue 2, Pages 159–172, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: 10.1515/ROSE.2009.011, August 2009
- Published Online:
In the present work, we discuss a random multi-step fixed point iteration with errors for a finite family of random asymptotically nonexpansive operators in the intermediate sense. The work is in line with the works on constructions of iterations for finding random fixed points of nonlinear random operators. The present work also generalizes some recently established results in Banach spaces.